MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf01300396

Медицинская библиотека · Digestive diseases and sciences · 1992

Neuroleptic malignant syndrome induced by domperidone.

Spirt M J, Chan W, Thieberg M, Sachar D B

Клинический случайСтатьяПеревод в очереди

Аннотация

A 47-year-old woman with diabetic gastroparesis, on treatment with domperidone, a dopamine-receptor antagonist, was admitted to the hospital in coma, with high blood pressure and nonreactive pupils. She then developed high fever. Her condition progressively worsened for two days, when muscle rigidity was noted and creatine phosphokinase was greater than 2000 U/liter. A diagnosis of neuroleptic malignant syndrome was made, and the patient was given dantrolene with prompt and complete resolution of all signs and symptoms. Subsequent inquiry revealed a distant past history of positive muscle biopsy for malignant hyperthermia, obtained after the diagnosis had been made in a family member. This case suggests that domperidone may induce neuroleptic malignant syndrome and that patients with malignant hyperthermia are at increased risk for this complication.

Для цитирования: Spirt M J, Chan W, Thieberg M, Sachar D B. Neuroleptic malignant syndrome induced by domperidone.. Digestive diseases and sciences. 1992. DOI: 10.1007/bf01300396.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.